# SDR SWAA2022030730175

- Difficulty date: April 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING UPPER SHELF PANEL; INBOARD OF #5 SPOILER; LOWER CURVED SEAL RETAINER IS CRACKED / REPLACED RETAINER PER SRM 51-40-02.
